Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 82, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2014, 5:07 PM EDT for Lewis County, Kentucky. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 5:07 PM EDT (21:07 UTC)
- Expired
- Jun 4, 2014, 5:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lewis County, KY
The radar
The Jackson,KY radar (KJKL), 89 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:51 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
495
WUUS51 KILN 042107
SVRILN
KYC135-042200-
/O.NEW.KILN.SV.W.0082.140604T2107Z-140604T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
* UNTIL 600 PM EDT.
* AT 503 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 6
MILES WEST OF PETERSVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
HEAD OF GRASSY...
IN ADDITION...PETERSVILLE...STRICKLETT...HARRIS...CAMP DIX AND
EMERSON ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR SOUTHEAST INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.
&&
LAT...LON 3839 8341 3838 8345 3840 8348 3841 8352
3843 8358 3849 8359 3853 8314 3842 8323
3834 8322 3832 8327 3833 8332 3831 8333
3831 8335
TIME...MOT...LOC 2108Z 274DEG 30KT 3841 8355
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
421
WWUS51 KILN 042120
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT WED JUN 4 2014
KYC135-042200-
/O.CON.KILN.SV.W.0082.000000T0000Z-140604T2200Z/
LEWIS KY-
520 PM EDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN LEWIS COUNTY...
AT 516 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED 7 MILES WEST OF HARRIS...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
HEAD OF GRASSY.
IN ADDITION...HARRIS...CAMP DIX AND EMERSON ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. BE ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3839 8341 3838 8345 3840 8348 3841 8352
3842 8356 3853 8314 3842 8323 3834 8322
3832 8327 3833 8332 3831 8333 3831 8335
TIME...MOT...LOC 2120Z 274DEG 30KT 3837 8343
HAIL...1.00IN
WIND...60MPH
$$842
WWUS51 KILN 042135
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT WED JUN 4 2014
KYC135-042200-
/O.CON.KILN.SV.W.0082.000000T0000Z-140604T2200Z/
LEWIS KY-
535 PM EDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN LEWIS COUNTY...
AT 534 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR EMERSON...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
HEAD OF GRASSY.
IN ADDITION...EMERSON IS NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. BE ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3833 8333 3831 8333 3837 8339 3842 8323
3834 8322 3832 8327
TIME...MOT...LOC 2135Z 281DEG 27KT 3835 8329
HAIL...1.00IN
WIND...60MPH
$$263
WWUS51 KILN 042145
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT WED JUN 4 2014
KYC135-042155-
/O.CAN.KILN.SV.W.0082.000000T0000Z-140604T2200Z/
LEWIS KY-
545 PM EDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEWIS COUNTY HAS BEEN
CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 9 PM EDT.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3833 8333 3831 8333 3837 8339 3842 8323
3834 8322 3832 8327
TIME...MOT...LOC 2145Z 281DEG 27KT 3833 8320
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:50 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 4, 4:50 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT WED JUN 4 2014
.SYNOPSIS...
LOW PRESSURE AND A COLD FRONT WILL MOVE THROUGH THE REGION THIS
EVENING. HIGH PRESSURE WILL BUILD IN THURSDAY AND REMAIN THROUGH
THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LOW PRESSURE ENTERING THE NORTHWEST PART OF THE FORECAST AREA WITH
WARM FRONT EXTENDING SOUTHEAST ACROSS THE REGION. MEANWHILE COLD
FRONT TRAILS WEST ACROSS INDIANA. THE LOW AND WARM FRONT WILL
CONTINUE EASTWARD WHILE THE COLD FRONT PIVOTS TO THE SOUTHEAST.
BETTER INSTABILITY AND SHEAR WILL BE SHIFTING SOUTH OVER THE NEXT
FEW HOURS AND THE THREAT OF SEVERE WEATHER AND FLOODING WILL
DIMINISH AS IT DOES. COULD STILL BE SOME LINGERING SHOWERS LATE
INTO THE EVENING UNTIL THE COLD FRONT MOVES THROUGH. LOOKS LIKE
THERE COULD BE A FAIR AMOUNT OF CLOUD COVER UNTIL LATE IN THE
NIGHT WHEN CLEARING WILL OCCUR FROM NORTH TO SOUTH. FORECAST LOWS
CLOSER TO THE WARM SIDE OF GUIDANCE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BUILD IN. DRY AIR MASS WILL LEAD TO MAINLY
CLEAR SKIES. FORECAST TEMPERATURES GENERALLY STAYED WITHIN THE MOS
ENVELOPE.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
DRY CONDITIONS WILL START OUT THE LONG TERM WITH HIGH PRESSURE IN
PLACE ACROSS THE FA. DRY CONDITIONS WILL REMAIN IN PLACE UNTIL
SATURDAY EVENING. A LOW PRESSURE SYSTEM BEGINS TO APPROACH THE FA
SATURDAY NIGHT. MODELS ARE IN DISAGREEMENT ON THE TIMING WITH THIS
SYSTEM. THE ECMWF IS MUCH FASTER WITH THIS SYSTEM WHILE THE GFS IS
SLOWER. WENT WITH A BLEND HOWEVER WENT CLOSER TO THE GFS SOLUTION
FOR THIS SYSTEM. THE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
REGION SUNDAY INTO SUNDAY NIGHT. THIS WILL BRING A DECENT CHANCE
FOR SHOWERS AND THUNDERSTORMS TO THE REGION.
ANOTHER WEAKER DISTURBANCE WILL MOVE THROUGH THE REGION MONDAY
EVENING INTO MONDAY NIGHT. THE BEST CHANCE FOR PRECIPITATION WITH
THIS FEATURE IS EXPECTED TO BE ACROSS SOUTHERN PORTIONS OF THE FA.
HIGH PRESSURE WILL THEN WORK BRIEFLY INTO THE AREA. THERE ARE SOME
INDICATIONS THAT ANOTHER SYSTEM WILL BEGIN TO WORK INTO SW PORTIONS
OF THE FA ON WEDNESDAY HOWEVER DUE TO MODEL VARIABILITY WAS NOT
CONFIDENT ENOUGH TO INCLUDE PRECIPITATION CHANCES AT THIS TIME.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE IN INDIANA WITH A TRAILING FRONT WILL PUSH ACROSS TAF
SITES THIS EVENING. SCATTERED SHRA/TSRA WILL CONTINUE UNTIL SYSTEM
EXITS AND DRIER AIR WORKS IN. SOME BRIEF MVFR CIGS AND VSBYS WITH
SHRA/TSRA. THE SHRA AND CONVECTION SHOULD PUSH SOUTH OF TAF SITES
FROM 22Z TO 01Z. WINDS WILL SHIFT FROM THE SOUTH TO NORTH WITH
FROPA. LOW LEVEL MOISTURE WILL ADVECT IN THIS EVENING AND ALLOW
FOR MVFR CIGS UNTIL DRIER AIR WORKS TOWARD 12Z. EXPECT SOME LATE
MORNING AND AFTN CU IN COOLER AIR FOR THURSDAY.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ077>082-
088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ066-
073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...PADGETTHazardous weather outlook, Jun 4, 1:46 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 146 PM EDT WED JUN 4 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-051800- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING- 146 PM EDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. INZ066-073>075-080-KYZ089>100-OHZ077>082-088-051800- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 146 PM EDT WED JUN 4 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
In the hours before
Special weather statement, Jun 4, 3:37 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT WED JUN 4 2014
OHZ054-063-064-072-073-080-042015-
CLINTON OH-FAYETTE OH-MADISON OH-PICKAWAY OH-ROSS OH-HIGHLAND OH-
337 PM EDT WED JUN 4 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HIGHLAND...
WESTERN ROSS...PICKAWAY...SOUTHERN MADISON...FAYETTE AND EASTERN
CLINTON COUNTIES THROUGH 415 PM EDT...
AT 336 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHENOWETH TO LYNCHBURG...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON COURT
HOUSE...LEESBURG...MOUNT STERLING...HILLSBORO...NEW HOLLAND...
GREENFIELD...CIRCLEVILLE...BAINBRIDGE AND ASHVILLE.
ALSO...RUSSELL...JASPER MILLS...CHENOWETH...HIGHLAND...BIG PLAIN...
BLOOMINGBURG...STAUNTON...SAMANTHA...MADISON MILLS AND EAST MONROE
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3919 8309 3918 8384 3987 8346 3984 8325
3981 8324 3981 8307 3978 8287Special weather statement, Jun 4, 3:39 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT WED JUN 4 2014
KYZ100-OHZ088-042000-
LEWIS KY-SCIOTO OH-
339 PM EDT WED JUN 4 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO AND EASTERN
LEWIS COUNTIES THROUGH 400 PM EDT...
AT 336 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KINNICONICK...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LEWIS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING BUENA VISTA...
TANNERY...GARRISON AND REXTON.
LAT...LON 3862 8339 3863 8332 3861 8332 3860 8329
3864 8327 3868 8303 3865 8304 3863 8307
3859 8307 3855 8310 3853 8314 3849 8318
3844 8321 3844 8335Local storm report, Jun 4, 4:01 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 4 S LYNCHBURG 39.19N 83.80W
06/04/2014 HIGHLAND OH BROADCAST MEDIA
A TREE LIMB AND LAMP POST WERE KNOCKED DOWN AT
LYNCHBURG-CLAY HIGH SCHOOL.
&&
KURZSpecial weather statement, Jun 4, 4:39 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EDT WED JUN 4 2014 OHZ060-061-070-071-042130- BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH- 439 PM EDT WED JUN 4 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...SOUTHERN PREBLE...SOUTHWESTERN MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES THROUGH 530 PM EDT... AT 437 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FAIRHAVEN...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMDEN...MIDDLETOWN... MIAMISBURG AND FRANKLIN. ALSO...LAKE LAKENGREN...MUTTONVILLE...SOMERVILLE...WEST ELKTON... GRATIS...JACKSONBURG...GERMANTOWN...POAST TOWN HEIGHTS...SOUTH MIDDLETOWN AND CARLISLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3964 8422 3942 8430 3963 8479 3970 8475
Local storm report, Jun 4, 4:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 4 S LYNCHBURG 39.19N 83.80W
06/04/2014 HIGHLAND OH LAW ENFORCEMENT
LYNCHBURG CLAY ELMENTARY SCHOOL DAMAGED...AUTOS
DAMAGED...TREES DOWNED
&&
MPADGETTSpecial weather statement, Jun 4, 4:52 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT WED JUN 4 2014
OHZ064-065-073-074-080-082-042045-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-PIKE OH-ROSS OH-HIGHLAND OH-
452 PM EDT WED JUN 4 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HIGHLAND...
ROSS...NORTHERN PIKE...SOUTHEASTERN PICKAWAY...HOCKING AND SOUTHERN
FAIRFIELD COUNTIES THROUGH 445 PM EDT...
AT 420 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM STOUTSVILLE TO BAINBRIDGE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...
CHILLICOTHE...HOCKING HILLS STATE PARK...WAVERLY AND LOGAN.
ALSO...BOURNEVILLE...PIKE LAKE...KNOCKEMSTIFF...AMANDA...TARLTON...
NORTH FORK VILLAGE...WHISLER...BUCHANAN...CLEARPORT AND SUMMITHILL
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3946 8222 3947 8227 3940 8228 3938 8230
3939 8251 3937 8252 3936 8274 3920 8275
3911 8279 3915 8345 3965 8285 3965 8237
3960 8237 3960 8226 3956 8225 3956 8215
3953 8215The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:12 PM EDT | Special Weather Statement | ILN | Owen | 33 min |
| Jun 3, 8:41 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 17 min |
| Jun 4, 8:57 AM EDT | Areal Flood Advisory | ILN | Kenton | 3 hr |
| Jun 4, 11:33 AM EDT | Tornado Warning | ILN | Lewis | 27 min |
| Jun 4, 11:58 AM EDT | Tornado Warning | ILN | Lewis | 47 min |
| Jun 4, 12:46 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 7 hr |
| Jun 4, 3:28 PM EDT | Special Weather Statement | ILN | Owen | 32 min |
| Jun 4, 3:39 PM EDT | Special Weather Statement | ILN | Lewis | 21 min |
| Jun 4, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 29 min |
| Jun 4, 4:08 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 3 hr |
| Jun 4, 5:58 PM EDT | Flash Flood Warning | ILN | Lewis | 4 hr |
| Jun 4, 6:18 PM EDT | Special Weather Statement | ILN | Pendleton | 27 min |
| Jun 4, 6:40 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 22 min |
| Jun 4, 7:06 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 24 min |
| Jun 4, 7:08 PM EDT | Areal Flood Advisory | ILN | Bracken | 112 min |
| Jun 4, 7:27 PM EDT | Tornado Warning | ILN | Bracken, Mason, Robertson | 21 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.